MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102812-81A
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On march 7, 2025, senseonics was made aware of an incident where user received an early sensor replacement alert resulting in an early sensor removal.
 
Additional Manufacturer Narrative
The sensor replacement alert was first presented to the user on (b)(6) 2025, day 143 after insertion.The sensor was tested in-house, and the review of investigation analysis revealed a loss of chemical performance.The system correctly disabled the sensor when it detected the performance failure, and the system's self-test functions were working normally.The root cause of the performance failure was due to the sensor's hydrogel oxidation.As part of resolution, a return material authorization was issued for sensor replacement.No further resolution was necessary for this complaint.B4.Date of this report 04 june 2025.G3.Date received by the manufacturer? 04 june 2025.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 10.H6.Investigation findings updated to 3231.H6.Investigation conclusions updated to 4307.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21774426
Report Number3009862700-2025-00436
Device Sequence Number20898853
Product Code QHJ
UDI-Device Identifier00817491022974
UDI-Public00817491022974
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/02/2025
Device Model Number102812-81A
Device Catalogue NumberFG-7202-00-301
Device Lot NumberWP09978
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale